# SDR ZZDA2009111

- Difficulty date: April 5, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13345
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN IN FLIGHT; TGT REACHED 150 DEGREES CELSIUS.  REMOVED AND REPLACED NR 2 ENGINE IAW TASK CARD 603; MM 71-00.
